See Alike in...

Alike App

Browser

FinnWren

718d

I want to go off my meds bc I don't think they are working but I don't have a psychiatrist anymore. should I just take one every other day to ween off?

Top reply
    • Emmy1997

      713d

      Psychiatric med withdrawal is a b***h...just like anything, it will cause rebound symptoms. Do nooot get off your meds alone. Find a new doctor and tell them how you feel! Please!!

    • Emmy1997

      713d

      Psychiatric med withdrawal is a b***h...just like anything, it will cause rebound symptoms. Do nooot get off your meds alone. Find a new doctor and tell them how you feel! Please!!

    • Sebby

      717d

      My PCP became my psychiatrist atone point

    • Matt710

      717d

      Id say talk to your doctor psychiatric meds can really mess you up so it’s better safe than sorry

    • MochiBeans

      718d

      Personally, I would look up your medication, and see if there’s any insight on how to properly get off of it. Most meds should be weened

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion